# SDR AALA20111221BOS01

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 54,427 hours, 26,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EMERGENCY EXIT LIGHT COVER FROM FORWARD GALLEY FLOOR LIGHTING BROKEN.  REMOVED AND REPLACED BROKEN EMERGENCY EXIT LIGHT.
